Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Nasty headache - Reboxetine withdrawal??? tensor

Posted by NikkiT2 on December 2, 2003, at 16:07:09

In reply to Re: Nasty headache - Reboxetine withdrawal??? NikkiT2, posted by tensor on December 2, 2003, at 14:04:05

Hi,

No, the ibuprofen isn't helping at all. Though I've just had a long soak in a hot bath, and that seems to have eased it a bit.

Thanks for replying

Nikki x


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:NikkiT2 thread:285909
URL: http://www.dr-bob.org/babble/20031202/msgs/285987.html